| Catalog Number |
121730050 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
04/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states patient underwent a difficult primary total hip back in (b)(6) 2017 where a revision multihole pinnacle cup was implanted.The patient had a large cyst/defect in his acetabulum requiring large amounts of bone grafts and screws.A pinnacle altrx +4/10 degree was implanted along with summit stem and a 32+1 head.All components were very good choice for this patient.A few months later patient complained of painful hip revision surgery was required.Upon inspection intraoperatively it seemed the liner had not fully locked into pinnacle cup.A new liner was placed along with a new head.Fixation of liner was thoroughly inspected and locked properly into cup.Doi: (b)(6) 2017; dor: (b)(6) 2018; unknown hip.
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary :no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.